# SDR AALA20120612008

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 42,582 hours, 5,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE LEFT NUMBER 3 DOOR INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT ABOVE LEFT NUMBER 3 DOOR.  OPS CHECK NORMAL.
